# SDR COEA0801912

- Difficulty date: March 1, 2008
- Submitted: March 19, 2008
- Operation: Air carrier
- Aircraft: N912FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 047
- Engine: Pwa PW120
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 6018YY20
- Condition: Worn
- Location: Tail Cone
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVER FLY. FLT NR 7202, ENROUTE, THE NAVIGATION LIGHT CIRCUIT BREAKERS ALL POPPED.  THE CREW ATTEMPTED TO RESET THE CIRCUIT BREAKERS BUT THEY WOULD NOT STAY IN.  A DECISION WAS MADE TO OVER FLY AND CONTINUE TO OTHER DESTINATION FOR MAINTENANCE.  NO EMERGENCY WAS DECLARED AND THE PLANE LANDED NORMALLY AND SAFELY.  MAINT FOUND A BARE SPOT IN WIRE NR 6018`S INSULATION NEXT TO THE VARISTOR FOR THE TAIL NAVIGATION LIGHT.  REMOVED DAMAGED SECTION AND INSERTED A SPLICE IN WIRE NR 6018 TO THE TAIL NAVIGATION LIGHT.  (K)
